MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. CDX W/BIBAG BLUE STAR; Dialyzer, High Permeability With Or Without Sealed Dialysate System

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. CDX W/BIBAG BLUE STAR; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 191126
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Damaged by Another Device (2915)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
A nurse reported that there was a blood leak during a hemodialysis (hd) treatment.The machine began alarming "air".Once inspected, it was noted that blood was leaking from the line on the blood pump area.After removal of combi set in blood pump, there was a puncture mark in the tubing allowing blood to leak and air to get into the section of the blood line that was in the blood pump.In a follow up, the nurse said the blood leak occurred approximately 2 hours 15 min after hemodialysis (hd) treatment was started.There was and air detected alarm on the 2008t machine.An optiflux dialyzer was being used.The leak was due to the combiset line being punctured or split.Obvious damage to the bloodline was noticed when the line was removed from the blood pump rotor.There were no loose connections noted.There was damage seen to the tubing.The rotor part number is f40014866.It was determined the blood pump rotor was faulty and it was replaced.It had not been replaced before.The rotor was an affected rotor.The patient¿s blood loss was approximately 100ml.There was no patient injury, intervention or adverse event.The patient completed treatment with new bloodlines and a different machine.The 2008t machine was returned to service.The sample is not available to return.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.

Brand Name
2008T HD SYS. CDX W/BIBAG BLUE STAR
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50935161
Report Number0008030665-2026-02594
Device Sequence Number21514111
Product Code KDI
UDI-Device Identifier00840861102099
UDI-Public00840861102099
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K243237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number191126
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Fresenius Dialyzer; Fresenius bloodlines
Patient SexFemale
Patient Weight176 LB